Volume 2, Issue 1, January 2017, Page: 1-5
Investigation of the Numerical Solution of Integral Equation with Kernels Involving Logarithmic Functions
Azhari Ahmad Abdalla, Department of Mathematics, University of Hail, Hail, Saudi Arabia
Received: Nov. 21, 2016;       Accepted: Nov. 30, 2016;       Published: Jan. 3, 2017
DOI: 10.11648/j.mcs.20170201.11      View  3424      Downloads  161
The main aim of this paper is to investigate the numerical solution of first kind integral equation of logarithmic kernel when using spectral method. Our approach consists of limiting the boundary to the unit interval and specify a logarithmic kernel. The behavior of the solution on the unit interval was analyzed and the advantages and disadvantages of this approach was shown.
Integral Equation, Spectral Method, Logarithmic Kernel
To cite this article
Azhari Ahmad Abdalla, Investigation of the Numerical Solution of Integral Equation with Kernels Involving Logarithmic Functions, Mathematics and Computer Science. Vol. 2, No. 1, 2017, pp. 1-5. doi: 10.11648/j.mcs.20170201.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abbott, P. "Tricks of the Trade: Legendre-Gauss Quadrature." Mathematica J. 9, 689-691, 2005.
Abramowitz, M. and I. A. Stegun (1965). Handbook of Mathematical Functions. NewYork: Dover.
Atkinson, K. E. (1989). An Introduction to Numerical Analysis. New York: John Wiley andSons.
Bengt Fornberg (1996) A Practical Guide to Pseudospectral Methods. Cambridge University Press, Cambridge, UK
C. A. Brebbia, New Developments in Boundary Element Methods, Butterworths, 1980.
C. A. Brebbia, Boundary Element Techniques in Computer-Aided Engineering, NATO ASI Series, 1984.
C. A. Brebbia, Topics in Boundary Element Research, Vol. 1, Springer-Verlag, 1984.
Canuto C., Hussaini M. Y., Quarteroni A., and Zang T. A. (2006) Spectral Methods. Fundamentals in Single Domains. Springer-Verlag, Berlin Heidelberg
D. M. Hough and J. Levesley and S. N. Chandler-White, Numerical conformal mapping via Chebyshev weighted solutions of Symm's integral equation, Journal of Computational and Applied Mathematics, Vol. 46 (1993), 29-48.
E. S. Shoukralla, S. A. EL-Serafi and Nermein. Saber, “A Modified Iterative Method for the Solution of Fredholm Integral Equation of the Second Kind Via Matrices” International Journal of Universal Mathematics and Mathematical Sciences, 01 Issues No.: 02, ISSN No.: 2454-7271, Dec 2015.
G. C. Hsiao, W. L. Wendland, Boundary Integral Equations, Springer, 2008.
G. H. Hardy and J. E. Littlewood, Some new properties of Fourier constants, in Collected Papers of G. H. Hardy III, Oxford University Press (1969), 348-399.
G. Fairweather and R. L. Johnston, The method of fundamental solutions for problems in potential theory in Treatment of Integral Equations by Numerical Methods (Ed. by C. T. H. Baker and G. F. Miller), Academic Press Inc. (London) Ltd.
J. CF. Telles and L. C. Wrobel, Boundary Element Techniques, Springer-Verlag, 1984.
Jafarian A, Esmailzadeh Z, Khoshbakhti L. A numerical method for solving nonlinear integral equations in the Urysohn form. Applied Mathematical Sciences. 2013; 7 (28): 1375–1385.
John P. Boyd, Chebyshev and Fourier Spectral Methods, DOVER Publications (2000), Inc. 31 East 2nd Street Mineola, New York 11501.
M. JLELI, M. MURSALEEN, B. SAMET, Q-Integral Equations of Fractional Orders, Electronic Journal of Differential Equations, Vol. 2016 (2016), No. 17, pp. 1–14. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu or http://ejde.math.unt.edu ftp ejde.math.txstate.edu
M. A. Jaswon and G. T. Symm, Integral Equation Methods in Potential Theory and Elastostatics, Academic Press, London 1977.
Maleknejad K, Derili H. The collocation method for Hammerstein equations by Daubechies wavelets. Applied Mathematics and Computation. 2006; 172 (2): 846–864.
Shoukralla, E. S., EL-Serafi, S. A., Saber, Nermein A, "A matrix Iterative technique for the solution of Fredholm Integral Equations of the second kind" "Electronic Journal of Mathematical Analysis and Applications" Vol. 4 (1) Jan. 2016, pp. 192-196. ISSN: 2090-729.
Van Tuyl, Andrew H. (1994). “Acceleration of convergence of a family of logarithmically convergent sequences” (PDF). Mathematics of Computation. 63 (2007): 229–246. doi:10.2307/2153571.
Browse journals by subject